# SDR AUS20011242

- Difficulty date: November 9, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C93
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 584200111
- Condition: Cracked
- Location: Nose/Tail Landin
- Component: Nose/Tail Landin, Cessna, 402B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION CRACKED.
